# SDR SWAA2024022244178

- Difficulty date: January 23, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB - INTERCOSTAL LOCATED BS500 TO BS500A AT LEVEL STR26R FWD CARGO COMPARTMENT 2024-61318<[01] REPLACED WEB - INTERCOSTAL LOCATED BS500 TO BS500A AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A0080 SHEETS 39.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BS500 TO BS500A AT LEVEL STR26R FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02-0G-0 AND SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0080 SHEETS 39. SEE INDIVIDUAL SIGN OFF BELOW.
